# SDR A6WA201441334

- Difficulty date: March 28, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- Aircraft time: 26,211 hours, 25,117 cycles
- System (JASC): 5240 · Service Doors
- Part: Bracket
- Part number: 601R3872317
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR INNER HANDLE PROX SWITCH BRACKET CRACKED.  R & R BRACKET WITH SERVICEABLE PN 601R38723-17 IAW SRM 51-40-11 & 51-42-20.
